# SDR CA141031024

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 7320 · Fuel Controlling System
- Part: Rod End
- Part number: DSC43A
- Condition: Seized
- Location: Engine Controls
- Part time: 8 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ROD END IS FOUND TO BE SEIZING. ROD FOUND TO HAVE STIFF ROD ENDS AS WELL.  RODS REMOVED AND REPLACED.  RODS ARE IN THE ENGINE FUEL CONTROL SYSTEM.
